On the Convergence and Divergence Behaviour of Approximation Processes in Homogeneous Banach Spaces.
Mathematische Zeitschrift, Tome 143 (1975), pp. 81-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172212,
author = {Walter Schempp and Bernd Dreseler},
title = {On the {Convergence} and {Divergence} {Behaviour} of {Approximation} {Processes} in {Homogeneous} {Banach} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {81--90},
year = {1975},
volume = {143},
zbl = {0287.43014},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172212/}
}
TY - JOUR AU - Walter Schempp AU - Bernd Dreseler TI - On the Convergence and Divergence Behaviour of Approximation Processes in Homogeneous Banach Spaces. JO - Mathematische Zeitschrift PY - 1975 SP - 81 EP - 90 VL - 143 UR - http://geodesic.mathdoc.fr/item/MZ_1975__143_172212/ ID - MZ_1975__143_172212 ER -
Walter Schempp; Bernd Dreseler. On the Convergence and Divergence Behaviour of Approximation Processes in Homogeneous Banach Spaces.. Mathematische Zeitschrift, Tome 143 (1975), pp. 81-90. http://geodesic.mathdoc.fr/item/MZ_1975__143_172212/